# SDR ASOA201912043066

- Difficulty date: October 24, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 36,416 hours, 22,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND MAIN CABIN DOOR EDGE SKIN DENTED AT LOWER AFT CORNER. MAINTENANCE REPAIRED I/A/W ETD2019-145-156108 AND SRM 52-10-01
